Title: Modeling forces of infection using monotone local polynomials
Authors: Shkedy, Z. ×
Aerts, M.
Molenberghs, Geert
Beutels, P.
Van Damme, P. #
Issue Date: 2003
Publisher: The Society
Series Title: Journal of the Royal Statistical Society: Series C (Applied Statistics) vol:52 pages:469-486
ISSN: 0035-9254
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
139.pdf Published 573KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science